# SDR UIEA2016072600638

- Difficulty date: July 26, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 42,881 hours, 5,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 30905
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION L2 DOOR EMERGENCY EXIT LIGHTS WILL NOT ILLUMINATE.  R & R BATTERY ASSY IAW AMM 33-51-04/201.  OPS CHECK GOOD.
